MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR

ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR
Model Number E SERIES
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a follow-up report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown), the device was unable to power on and would intermittently power on.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.Complainant indicated that during subsequent biomed testing, the malfunction was duplicated intermittently.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing which included environmental and functional testing without duplicating the reported malfunction.It is noteworthy to mention the battery used at the time of the customer's report was not returned for evaluation.The device was recertified and returned to the customer.No trend is associated with reports of this type.

Brand Name
E SERIES DEFIBRILLATOR
Common Device Name
E SERIES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6452822
Report Number1220908-2017-00688
Device Sequence Number19051299
Product Code MKJ
UDI-Device Identifier00847946010492
UDI-Public00847946010492
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberE SERIES
Device Catalogue NumberE SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/13/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date05/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1